000000b3

Aplastic Archived Forum

Refresh
the articles list for this Read Only Forum
2005
FORUM ONE
2005
FORUM TWO
2003-2004
FORUM
2001-2002
FORUMS

Re: Neumega

From: Marla

Date: 11/17/2003

Time: 5:43:52 PM

Remote Name: 66.81.206.74

Comments

Hi Laura:

I’ve never taken Neumega, but you can look at their website at http://www.neumega.com/ and move around the site for a little more info. (Not as much info as I’d like, but at least it does look like the symptoms Larry is having is common).

Thought I’d suggest that since Larry is on diuretics, you keep an eye on his electrolytes. Your doc seems pretty up on things to me, but just in case, thought I’d mention it because when he starts peeing away all that excess fluid, vital minerals such as potassium, sodium, magnesium, and calcium get flushed out with the fluid. That can cause other problems that you don’t want to go into like cardiac arrhythmias, gout, kidney damage or failure, uremia, hyperglycemia, abnormal cholesterol, anemia, photosensitivity, indigestion, headaches, visual disturbances, and impotence. Hopefully, Larry won’t have to been on the diuretics for long.

As far as affecting the red cells, since the plasma volume increases with all the retained water, Larry may appear more anemic because the ratio of red cells to plasma with be altered. (He’ll have more plasma, so his hematocrit will look less. BUT, they’re giving him diuretics, so that may offset some of that imbalance).

Okay, take care!

Marla


Last changed: September 24, 2006